# SDR JJBA20221026019

- Difficulty date: October 17, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,246 hours, 29,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE 4, RH GUESSET BTW FRAME 59-61 CORRODED. OMEGA BEAM IS CORRODED. BEAM REPAIRED WITH A DOUBLER
